# SDR IPXA2023050193059

- Difficulty date: April 23, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 32,634 hours, 20,020 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Nose
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*ATB* AFTER SELECTING THE GEAR TO UP THE GREEN NOSE GEAR LIGHT REMAIN ILUMINATED AS DID THE AMBER DOORS AND GEAR LIGHT. EICAS SHOWED GEAR DISAGREE AND GEAR DOORS. WHEN GEAR LEVER EAS SELECTED TO DN WE HAD THREE GREEN GEAR DOWN LIGHTS AND NO AMBERC/W FIM 32-30-00-815-816 FIG 115 TO BLOCK 1-3 & 25.R&RNOSE GEAR LOCK ACTUATOR PER AMM 32-34-02/401 TO INSTALLED SECTION E(9). 32-34-02-02
